# SDR SWAA2017020611682

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 35,391 hours, 20,834 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059451
- Part serial: GRTF0056
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, NR 1 ENGINE LOW OIL QUANTITY AS LOW AS 10 % ON APPROACH OIL PRESSURE AND OIL TEMP REMAINED NORMAL.  R&R NR 1 ENGINE STARTER PER AMM.
